Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
PrincessJ

Contraceptive Pill Vs Ius - Progesterones Affect On Acne

Recommended Posts

Hi,

I was on the combined pill for 10 years, and when I stopped over 12 months ago, I really suffered badly with my skin. I had outbreaks on my chin and forehead which I thought may clear when I became pregnant. When I did become pregnant, my skin got a little better but I still suffered with regular spots on my chin.

Anyway, I have now had my baby and am thinking about contraception. I dont want to go back on the combined pill as Im worried it will mess up my hormones again and cause more outbreaks. My GP has discussed the IUD or IUS coil. The IUS seeming the better option but it does contain progesterone.

Does anyone know if its therefore likely to cause outbreaks?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×